# SDR C2XA10TY032

- Difficulty date: March 5, 2010
- Submitted: March 6, 2010
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 18,870 hours, 14,384 cycles
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Part number: 14504072401
- Condition: Migrated
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C CURRENTLY IN A C-CHECK STATUS WHEN INSPECTION FOUND THE SERVICE DOOR SWING ARM BUSHINGS MIGRATED.  MAINTENANCE REPAIRED THE SWING ARM WITH NEW BUSHINGS IAW EMB 145EC5240-01036.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
